# SDR SWAA2020122833106

- Difficulty date: November 30, 2020
- Submitted: December 28, 2020
- Operation: Air carrier
- Aircraft: N7713A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33919
- Aircraft time: 51,736 hours, 26,642 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB 120.30 LOCATED AT 27.5 INCHES FROM FRONT SPAR AT RT HORIZONTAL STABILIZER.  EVALUATED CRACK LOCATED ON INSPAR RIB 120.30 AT 27.5 INCHES FROM FRONT SPAR AT RT HORIZONTAL STABILIZER AND CRACK IS NOT PERMITTED, IAW B737-700 SRM 55-10-09-1A-1.  PERFORMED PERMANENT REPAIR, IAW B737-700 SRM 55-10-09-2R-4 REPAIR 4.  KIT USED T-SECTION P/N=55100003-01.
